Alert archive / California / Special Weather Statements in 2016

Special Weather Statement, NWS Eureka, CA

March 6, 2016Del Norte County, California

NWS Eureka, CA issued this special weather statement at Mar 6, 2016, 5:41 PM PST for Del Norte County, California. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 6, 2016, 5:41 PM PST (01:41 UTC)
Expired
Mar 6, 2016, 6:30 PM PST
In force
49 min
Issued by
NWS Eureka, CA

County Del Norte County, CA

The radar

The Eureka (Bunker Hill) radar (KBHX), 84 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 1.7 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2016-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 378 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2016-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
378 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1754 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
311 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted.

464 
WWUS86 KEKA 070141
SPSEKA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA
541 PM PST SUN MAR 6 2016
 
CAZ001-003-070230-
REDWOOD COAST CA-NORTH COAST INTERIOR CA-
541 PM PST SUN MAR 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HUMBOLDT AND SOUTH
CENTRAL DEL NORTE COUNTIES UNTIL 630 PM PST...

AT 540 PM PST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF ORICK...MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ORICK...KLAMATH...TRINIDAD...WESTHAVEN-MOONSTONE AND MCKINLEYVILLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4137 12407 4148 12407 4160 12383 4106 12373
      4100 12412 4104 12412 4106 12414 4105 12415
TIME...MOT...LOC 0140Z 251DEG 29KT 4122 12418 

$$

JT

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this special weather statement went out at Mar 6, 3:50 PM PST, 1 hour 51 minutes earlier.

Area forecast discussion, Mar 6, 3:50 PM PST, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
350 PM PST SUN MAR 6 2016

.SYNOPSIS...LOW PRESSURE WILL RAPIDLY DEEPEN OFF THE COAST THIS
AFTERNOON...BRINGING A BRIEF INCREASE IN WINDS ALONG WITH MORE
WIDESPREAD SHOWERS AND THE THREAT OF THUNDERSTORMS LATE THIS
AFTERNOON THROUGH THE EVENING HOURS. A SERIES OF SYSTEMS WILL
CONTINUE TO BRING PERIODS OF WET WEATHER THROUGH THE COMING WEEK.

&&

.SHORT TERM (TONIGHT THRU WEDNESDAY NIGHT)...A SMALL SURFACE LOW
HAS DEEPENED OFF THE EXTREME SE OREGON COAST THIS AFTERNOON JUST
TO THE N OF WHERE THE PREVIOUS HIGH RESOLUTION GUIDANCE HAD
SUGGESTED. THIS DEVELOPMENT IS IN RESPONSE TO A STRENGTHENING
SHORTWAVE AND UPPER JET DYNAMICS. THIS WILL BRING A BRIEF
TIGHTENING OF THE SURFACE PRESSURE GRADIENT AND ACCOMPANYING WIND
INCREASE THIS AFTERNOON AND EVENING. THE EVENT LOOKS TO MAX OUT
BELOW WIND ADVISORY CRITERIA OVER LAND. ANOTHER SMALL BUT STRONG
SHORTWAVE IS FARTHER OUT OVER THE PACIFIC NEAR 38N/132W. THE NAM
RAPIDLY DEVELOPS ANOTHER SURFACE LOW OFFSHORE CAPE MENDOCINO
OVERNIGHT TONIGHT IN RESPONSE TO THIS 2ND SHORTWAVE AND MOVES IT
INLAND.

A COUPLE OF LINES OF HEAVY SHOWERS AND THUNDERSTORMS HAVE DEVELOPED
OFFSHORE ABOUT AS EXPECTED. THE MOST SIGNIFICANT LINE IS ORIENTED
ENE TO WSW WELL OFFSHORE THE CENTRAL CA COAST. ANOTHER LINE HAS
DEVELOPED WITHIN THE PAST HOUR IN OUR N OFFSHORE WATERS.

THE MODELS CONTINUE TO INDICATE THE POTENTIAL FOR MORE ORGANIZED
LINES OF HEAVY SHOWERS AND THUNDERSTORMS DEVELOPING OFFSHORE THIS
AFTERNOON AND PUSHING INLAND. THE MAIN ACTIVITY APPEARS TO IMPACT
AREAS NEAR AND S OF CAPE MENDOCINO...ALTHO THE NAM DOES KEEP A
BALL OF CONVECTION NEAR THE SURFACE LOW. THE ORIENTATION OF THE
CONVECTION S OF THE CAPE MAY PRODUCE SOME TRAINING HEAVY RAINS
OVER THE AREA FOR SEVERAL HOURS...SO WILL NEED TO CLOSELY MONITOR
RAINFALL FOR LOCALIZED OR SHORT FUSED FLOODING POTENTIAL.

THUNDERSTORMS MAY BE STRONG AND ORGANIZED WITH CAPES APPROACHING
1000 J/KG AND LIFTED INDICES OF -2 TO -4 DEGREES C. MODEL
SOUNDINGS INDICATE THE POTENTIAL FOR A NARROW BUT TALL CAPE
REGION...WITH MORE FREQUENT LIGHTNING AND THE POTENTIAL FOR 1/2"+
HAIL. HELICITIES ARE FORECAST TO INCREASE TO OVER 300. WHILE
THUNDERSTORMS ARE EXPECTED TO WEAKEN AS THEY MOVE INLAND...THE
DYNAMICS OF THE STORM SYSTEM AND THE OVERALL ORGANIZATION OF
INDIVIDUAL THUNDERSTORMS MAY ALLOW ACTIVITY TO PUNCH FARTHER
INLAND...PARTICULARLY S OF THE CAPE.

SNOW LEVELS CONTINUE AROUND 4000 FT THIS AFTERNOON. LEVELS WILL
DROP A BIT FURTHER LATE TONIGHT AND EARLY MONDAY. SNOWS ALONG THE
HIGHEST PEAKS OVER E DEL NORTE...NE HUMBOLDT...AND N TRINITY COULD
BE QUITE SUBSTANTIAL...WITH POTENTIALLY STORM TOTALS OVER 1.5 FEET
THRU EARLY MONDAY.

AS AN UPPER LEVEL RIDGE DEVELOPS EARLY IN THE COMING WEEK...POPS
WILL DECREASE THRU THE DAY ON MONDAY AND MONDAY NIGHT. HOWEVER...
THIS BREAK IN THE RAIN WILL BE SHORT-LIVED AS RAINS INCREASE ONCE
AGAIN DURING THE DAY TUESDAY. WITH DECREASING CLOUDS AND WIND...
OVERNIGHT LOWS MONDAY NIGHT MAY DROP LOW ENOUGH FOR FROST TO FORM
OVER NORMALLY COLDER PORTIONS OF THE REDWOOD AND MENDOCINO COAST
ZONES ALONG WITH THE INTERIOR MENDOCINO ZONE. A FROST ADVISORY MAY
BE NEEDED SINCE THE GROWING SEASON STARTED ON MARCH 1. THE
GREATEST THREAT OF FROST WILL BE OVER INTERIOR MENDOCINO. /SEC

.LONG TERM (THURSDAY THRU SATURDAY)....THE WEATHER PATTERN THROUGH
THE EXTENDED FORECAST REMAINS ACTIVE WITH LONG RANGE MODELS PAINTING
WET WEATHER ACROSS THE PACIFIC NORTHWEST. THE GFS 5-WAVE SIGNALS FOR
LONG WAVE TROUGHING TO MOVE OVER THE WESTERN UNITED STATES WHICH
WILL OPEN THE DOOR TO MORE SYSTEMS IMPACTING NORTHERN CALIFORNIA.
CONFIDENCE IS INCREASING IN A WET SYSTEM EXPECTED TO ARRIVE
WEDNESDAY AND SLIDE SOUTHEAST THURSDAY. MODEL CONFIDENCE TOOLS
CONTINUE TO SHOW ANOMALOUSLY HIGH PWATS AND IVT VALUES ON THE ORDER
OF 2 TO 4 STANDARD DEVIATIONS AS THE FRONT PASSES OVERHEAD THURSDAY.
POPS WERE INCREASED SLIGHTLY THROUGH THE DAY THURSDAY TO HIGHLIGHT
THE PASSING FRONT BUT BEYOND THAT THERE IS STILL UNCERTAINTY IN THE
TIMING OF ADDITIONAL DISTURBANCES. POPS WERE LEFT NEAR OR ABOVE
CLIMO THROUGH THE REST OF THE EXTENDED FORECAST. KML

&&

.AVIATION...CONDITIONS WILL LIKELY WORSEN WITHIN THE FIRST 3 HOURS OF
THE TAF AS THEY REMAIN FAVORABLE FOR A DEEPENING LOW OFF THE EXTREME
COAST OF NW CALIFORNIA. CURRENT THINKING IS THAT A BRIEF PERIOD OF
STRONG WINDS, MODERATE TO HEAVY RAIN, AND PERHAPS EVEN SOME
THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL WILL OCCUR DURING THIS
TIME FRAME...MAINLY FOR THE COASTAL AND SEMI INLAND TERMINALS WITHIN
DEL NORTE AND HUMBOLDT COUNTIES. WINDS WILL BE FROM THE SOUTH WITH
THE STRONGEST GUSTS OCCURRING ALONG THE COAST AND COASTAL RIDGES
PEAKING TO NEAR 35-40KTS AT KCEC, 25-35KTS AT KACV, AND EVEN HIGHER
FOR TERMINALS LOCATED ON RIDGES. FOR TERMINALS FARTHER INLAND...
WINDS WILL NOT BE AS GUSTY EXCEPT FOR THOSE THAT MAY BE ON A
RIDGE. RAIN AND CLOUD DECK WISE...I THINK WE WILL LIKELY BOUNCE
AROUND BETWEEN MVFR AND IFR CONDITIONS WITH LIFR NOT BEING OUT OF
THE QUESTION IF HEAVIER DOWNPOURS HAPPEN. THESE CONDITIONS WILL
COME TO AN END BETWEEN 3Z AND 6Z ALONG THE COAST LEAVING DEL
NORTE... TRINITY... AND NORTHERN HUMBOLDT WITH VFR TO MVFR
CONDITIONS FOR THE OVERNIGHT WITH THE LOWER CIGS/VIS BEING
POSSIBLE DUE TO LINGERING SHOWERS. RAIN WILL THEN SHIFT MORE
TOWARDS THE SOUTH. SOUTHERN HUMBOLDT... KUKI... AND OTHER
TERMINALS IN MENDOCINO SHOULD FLUCTUATE BETWEEN VFR TO IFR DURING
THE OVERNIGHT HOURS. /KAR

&&

.MARINE...SOME SHORT DURATION GALE WARNINGS WERE ISSUED ACROSS MOST
OF THE WATERS FOR THE LATE AFTERNOON AND EVENING AS A QUICK MOVING
SURFACE LOW PINCHES THE PRESSURE GRADIENT ACROSS THE COASTAL WATERS
BRINGING GUSTS UP TO 30 AND 40 KT. WINDS SHOULD DECREASE FAIRLY
QUICKLY BEHIND THE FRONT TONIGHT AND SMALL CRAFT ADVISORIES WILL
LIKELY BE NEEDED TO FOLLOW. STEEP WAVES WILL ALSO SUBSIDE TONIGHT IN
RESPONSE TO THE WINDS BUT A LARGE WEST SWELL WILL BUILD ACROSS THE
WATERS TONIGHT AND PEAK MONDAY MORNING. THIS WILL BRING LARGE
BREAKERS TO THE NORTHWEST CALIFORNIA SURF ZONE BUT IS NOT EXPECTED
TO NOT REACH HIGH SURF CRITERIA. THE WEST SWELL MAY REACH HAZARDOUS
SEAS CRITERIA FOR A FEW HOURS EARLY MONDAY MORNING BUT IT LOOKS
BORDERLINE AT THIS TIME AND MAY NOT NECESSITATE A WARNING. EITHER
WAY, THE SWELL IS LOOKING TO PEAK NEAR 16 TO 18 FT AROUND 14 SECONDS
MONDAY MORNING AND GRADUALLY SUBSIDE THROUGH EARLY NEXT WEEK. THE
WEATHER PATTERN WILL REMAIN ACTIVE THROUGH THE COMING WEEK AS
MULTIPLE SYSTEMS IMPACT THE PACIFIC NORTHWEST. THE NEXT SIGNIFICANT
INCREASE IN SOUTH WINDS AND STEEP WAVES IS EXPECTED BY MID-WEEK.
KML

&&

.HYDROLOGY...ENDED THE FLOOD ADVISORY FOR THE RUSSIAN RIVER AT
HOPLAND ALONG WITH THE HYDRO STATEMENT FOR THE VAN DUZEN AT
BRIDGEVILLE AND THE MAD RIVER AT ARCATA. HAVE CONTINUED THE HYDRO
STATEMENT FOR THE EEL RIVER AT FERNBRIDGE FOR RIVER LEVELS
REMAINING ABOVE MONITOR STAGE. WILL NEED TO KEEP A CLOSE EYE ON
RAINFALL RATES THIS AFTERNOON AND EVENING...PARTICULARLY OVER THE
S 1/2 OF THE AREA. HOWEVER...RIVER FLOODING IS NOT CURRENTLY
EXPECTED IN THE SHORT TERM. RIVER LEVELS ARE FORECAST TO RISE
AGAIN BY LATE IN THE COMING WEEK. /SEC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
     GALE WARNING UNTIL 6 PM THIS EVENING FOR PZZ450-470-475.
     SMALL CRAFT ADVISORY UNTIL 3 AM THURSDAY FOR PZZ455.

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA

FOR FORECAST ZONE INFORMATION
SEE FORECAST ZONE MAP ONLINE:
HTTP://WWW.WEATHER.GOV/EUREKA/ZONEMAP.PNG
Hazardous weather outlook, Mar 6, 5:09 AM PST, 12 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
509 AM PST SUN MAR 6 2016

CAZ001-071315-
REDWOOD COAST-
509 AM PST SUN MAR 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY. SMALL HAIL IS POSSIBLE
IN THUNDERSTORMS AND HEAVIER SHOWERS TODAY.

GUSTY WINDS TO 40 MPH ARE EXPECTED LATE THIS AFTERNOON AND
EVENING NORTH OF TRINIDAD.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ002-071315-
MENDOCINO COAST-
509 AM PST SUN MAR 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY. SMALL HAIL IS POSSIBLE
IN THUNDERSTORMS AND HEAVIER SHOWERS TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-071315-
NORTH COAST INTERIOR-
509 AM PST SUN MAR 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY. SMALL HAIL IS POSSIBLE
IN THUNDERSTORMS AND HEAVIER SHOWERS TODAY.

GUSTY WINDS TO 40 MPH ARE EXPECTED LATE THIS AFTERNOON AND
EVENING NORTH OF HWY 36.

SNOW LEVELS ARE AROUND 3500 TO 4000 THIS MORNING WITH 2 TO 6
INCHES OF ACCUMULATION MAINLY ABOVE 4000 FEET THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ADDITIONAL LIGHT SNOW IS POSSIBLE ABOVE 3500 FEET ON MONDAY.
ACCUMULATION OF LESS THAN 2 INCHES EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ004-071315-
UPPER TRINITY RIVER-
509 AM PST SUN MAR 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

SNOW LEVELS ARE AROUND 3500 TO 4000 THIS MORNING WITH 2 TO 6
INCHES OF ACCUMULATION MAINLY ABOVE 4000 FEET THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ADDITIONAL LIGHT SNOW IS POSSIBLE ABOVE 3500 FEET ON MONDAY.
ACCUMULATION OF LESS THAN 2 INCHES EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ076-071315-
MENDOCINO INTERIOR-
509 AM PST SUN MAR 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY. SMALL HAIL IS POSSIBLE
IN THUNDERSTORMS AND HEAVIER SHOWERS TODAY.

SNOW LEVELS ARE AROUND 3500 TO 4000 THIS MORNING WITH 2 TO 6
INCHES OF ACCUMULATION MAINLY ABOVE 4000 FEET THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ADDITIONAL LIGHT SNOW IS POSSIBLE ABOVE 3500 FEET ON MONDAY.
ACCUMULATION OF LESS THAN 2 INCHES EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Mar 6, 5:09 PM PST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
509 PM PST SUN MAR 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     SNOW             6 W FOREST GLEN         40.39N 123.42W
03/06/2016  E3.0 INCH        TRINITY            CA   PUBLIC

            PUBLIC REPORTED 3 INCHES OF SNOW AT AN
            ELEVATION OF 3,500 FEET ON THE EAST SIDE OF
            SOUTH FORK MOUNTAIN. CURRENTLY SNOWING
            HEAVILY.

&&

STP
Special weather statement, Mar 6, 5:41 PM PST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA
541 PM PST SUN MAR 6 2016

CAZ001-003-070230-
REDWOOD COAST CA-NORTH COAST INTERIOR CA-
541 PM PST SUN MAR 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HUMBOLDT AND SOUTH
CENTRAL DEL NORTE COUNTIES UNTIL 630 PM PST...

AT 540 PM PST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF ORICK...MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ORICK...KLAMATH...TRINIDAD...WESTHAVEN-MOONSTONE AND MCKINLEYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4137 12407 4148 12407 4160 12383 4106 12373
      4100 12412 4104 12412 4106 12414 4105 12415
TIME...MOT...LOC 0140Z 251DEG 29KT 4122 12418

JT

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 5:19 PM PSTSpecial Marine WarningEKA26 min
Mar 6, 9:06 PM PSTSmall Craft AdvisoryEKA66 hr
Mar 7, 3:39 PM PSTFrost AdvisoryEKA16 hr

Nearby

Special Weather Statements in California, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.